# SDR SWAA2013050615603

- Difficulty date: April 16, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,673 hours, 46,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT STA 440, STR 9L.  REPAIRED STRINGER IAW EA.
